# SDR SIMA20141108015

- Difficulty date: November 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 40,173 hours, 33,191 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SKIN DENT APPROX 11 INCHES AFT OF LE & 13 INCHES BELOW TOP EDGE FOUND TO HAVE CRACK, CRACK IS APPROX 1/8 INCHES IN LENGTH.  REPAIRED CARGO DOOR SKIN DENT & CRACK IAW ERS-EM-5200-250.
